Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 22, 2014, 07:15:33 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639798
  • Total Topics: 48570
  • Online Today: 229
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: tingle, fizz and numb- but not at the same time  (Read 1458 times)

0 Members and 1 Guest are viewing this topic.

Offline carcrash82

  • Member
  • Posts: 10
tingle, fizz and numb- but not at the same time
« on: June 02, 2008, 07:19:41 AM »
 have a consistantly low CD4 and low percent (still not sure what that is) but i get  tingly feet and toes and also my little fingers on both hands get really tingly (kinda fizzy - like soda) and sometimes hard to move. I have to pull back my little fingers, like un-curl them. looks very odd but doesn't last long.

 i notice it mostly in the morning, Also, the area of skin between my shoulder blades in completely numb. the place a hump would be - all numb. I know i need to see a doc but a new computer is being fitted and they told me to come back in 6 months, but i'm not feeling so hot at the moment.

it was nearly, to the day, two years since they realeased me from care as i had PCP and and an allergy to septrin.

i think it's all down to the kaletra, but i'm too scared to just stop and see if all the horrible bits and pieces just go away in case i cant use them again. my virus seems to become detectable even if i miss my time letalone a whole dose!!

thanks for any help on any piece
diagnosed Jan '06
cd4 50 VL 1miliion  2%

May '08 cd4 310 VL undetectable

truvada and kaletra. they work but i'm very tired. Laughin's good though!

Offline Bruce_Wayne

  • Member
  • Posts: 39
Re: tingle, fizz and numb- but not at the same time
« Reply #1 on: June 02, 2008, 09:03:45 AM »
Go back to the ER RIGHT NOW!! Don't sit there in pain. You should really seek a new doctor also. A computer being put it doesn't take 6 months and you don't need a computer to give an exam. Go to the ER RIGHT NOW!!! PLEASE!! There is no reason in the world you shouldn't know whats going on with your body. Also SEEK A NEW DOCTOR!

I pray you to a speedy recovery!

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,945
Re: tingle, fizz and numb- but not at the same time
« Reply #2 on: June 02, 2008, 12:32:39 PM »
Carcrash, I wouldn't stop the Kaletra without you talking to your doctor.  Especially since you said you have a low CD4 count.  That could be a recipe for disaster. 

I would call your doctor and make an appointment to see him/her.  It could be the beginning of peripheral neuropathy.  I've had this for years, but mine started from the early days of mega-AZT dosing (which they of course no longer do).  There are medications that can be taken to control the burning/tingling etc.  I wouldn't suggest running to the ER unless it strongly inhibits things like your movement etc.  I would start with your doctor first. 
  Luv,
Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline chm02

  • Member
  • Posts: 145
    • id est
Re: tingle, fizz and numb- but not at the same time
« Reply #3 on: June 06, 2008, 04:48:50 PM »
Also, the area of skin between my shoulder blades in completely numb. the place a hump would be - all numb.

Me too. It's been numb there for months. but no fat deposits.
Also, my quads - thigh muscles- and calves go totally numb for days at a time. Underneath the numbness is an achy burning, like frostbite.

My doc told me it was probably a pinched nerve, and to loosen my belt :) I did, and it was relieved, but now I know that was just coincidental or secondary, because i don't even wear belts anymore and the situation has only gotten worse. It's really bothersome.

I'm on Atripla, but I have no idea whether these symptoms, which i believe are neuropathy, are ascribable to the meds, or to the hiv itself - or both!

Offline chm02

  • Member
  • Posts: 145
    • id est
Re: tingle, fizz and numb- but not at the same time
« Reply #4 on: June 06, 2008, 05:08:38 PM »
Sometimes I think the Dr. is just afraid to tell me that there might be something wrong with my legs.

[attachment deleted by admin]

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.